# SDR DXTA200811393378

- Difficulty date: November 29, 2008
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N745QS
- Make and model: Gulstm 200
- Aircraft serial: 170
- Aircraft time: 1,076 hours, 634 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

15 MINS AFTER APU SHUTDOWN APU FIRE CAS MSG CAME ON IN FLIGHT. COULD NOT CANCEL MSG APU FIRE/OVERHEAT TEST NO GOOD. NO INDICATION OF FIRE VISIBLE ON GROUND.  VISUALLY INSPECTED APU REAR COMPARTMENT, FOUND APU FIRE LOOP CONNECTOR PLUG TO BE COMPLETELY DISCONNECTED FROM RECEPTACLE.  RECONNECTED APU FIRE LOOP CONNECTOR PLUG, PERFORMED APU FIRE DETECTION SYS.  OPS TEST IAW MM 26-10-25 PGS 501-504. NO FURTHER DISCREPENCIES NOTED.
